# SDR CALA2014011590155

- Difficulty date: January 15, 2014
- Submitted: January 15, 2014
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 83,384 hours, 24,044 cycles
- Engine: Pwa PW2040
- System (JASC): 2432 · Battery/Charger System
- Part: Bpcu
- Condition: Faulty
- Location: Electrical Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT 1.5 HRS INTO FLT, FLT ATTD REPORTED NO PWR TO AFT GALLEY.  AT 2.0 HRS INTO FLT BOTH LT & RT UTILITY BUSSES TRIPPED OFF.  IAW FIM CREW CYCLED UTILITY BUS SWITCHES ALL PWR RESTORED & OPERATIONS NORMAL.  REPLACED BPCU IAW MM24-41 -03, SHOOK OUT WIRES BEHIND BPCU, RAN ENGS & LOADED GALLEY BUSSES.  UNABLE TO DUPLICATE UTILITY BUS TRIP.  RAN RECIRCULATING FANS ALSO.
